HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Analysis of magnetic shielding effect of layered shields based on homogenization

Files in This Item:
01608339.pdf466.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/8518

Title: Analysis of magnetic shielding effect of layered shields based on homogenization
Authors: Waki, Hiroshi Browse this author
Igarashi, Hajime Browse this author →KAKEN DB
Honma, Toshihisa Browse this author
Keywords: effective permeability
homogenization
magnetic shielding
nonlinear analysis
Issue Date: Apr-2006
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS
Journal Title: IEEE transactions on magnetics
Volume: 42
Issue: 4
Start Page: 847
End Page: 850
Publisher DOI: 10.1109/TMAG.2006.872480
Abstract: This paper describes a nonlinear analysis of magnetic field based on homogenization. The analysis of a magnetic field is time-consuming when the problem includes magnetic substance with fine structure. Simplification of the fine structure by homogenization makes it possible to analyze them efficiently. The authors have introduced a homogenization method to estimate effective permeability of magnetic composite structure for a static field. This method can be applied not only for linear problems but also nonlinear ones. In this paper, the magnetic shielding effect of layered nonlinear material is analyzed by using the homogenization method, and the applicability of this method is discussed
Rights: (c) 2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE
Type: article
URI: http://hdl.handle.net/2115/8518
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 五十嵐 一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University